# SDR DALA2023011000194

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 111,239 hours, 16,425 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Unknown
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE LIGHT BLINKS WHEN DISARMED.  T/S PER WDM 52-71-11 AND 767 MM 52-71-01-964-211 STEPG FOUND DOOR GIRT BAR SENSOR S212 CORRECTLY ADJUSTED. PERFORMED OPS CK OF L2 DOOR ARM MULTIPLE TIMES WITH GALLEY LIGHTS IN VARIOUS CONDITIONS AND CONFIGURATIONS OPS NORMAL.
